Pronađeno: 1-2 / 2 radova

Autori: Rao Bagathi Srinuvasa

>> Prikaži sve rezultate

Naslov Multivalued Δ-symmetric Covariant Results in Bipolar Metric Spaces (Article)
Autori Kishore Gajula Naveen Venkata  Rao Bagathi Srinuvasa  Prasad D Ram  Radenovic Stojan N 
Info JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, (2024), vol. 17 br. 5, str. 575-585
Ispravka ISI/Web of Science   Elečas   Rang časopisa  
Naslov Caristi Type Cyclic Contraction and Coupled Fixed Point Results in Bipolar Metric Spaces (Article)
Autori Kishore Gagula Naveen Venkata  Rao Bagathi Srinuvasa  Radenovic Stojan N  Huang Huaping 
Info SAHAND COMMUNICATIONS IN MATHEMATICAL ANALYSIS, (2020), vol. 17 br. 1, str. 1-22
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Ispis zapisa u formatu:TXT | BibTeX